# SDR NSVA20090036

- Difficulty date: July 27, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 277
- Aircraft time: 36,229 hours, 40,819 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ELECTRICAL ODOR IN CABIN.  FOUND THE LT RECIRCULATION FAN INOP.  DEFERRED THE LT RECIRC FAN.  RAN AIRCRAFT, NO DEFECTS NOTED.
